# SDR UPS04842623

- Difficulty date: June 15, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LBL 25 SEAT TRACK SCALLOPS GOUGED AT BS 1138 & 1144 APPROX MAIN CARGO.  BLENDED GOUGE IAW DC8 SRM 53-2-0, FOUND OUT OF LIMITS.  CUT OUT SEAT TRACK FROM STA 1115 TO 1215 LBL 25.  MAT ID P/N 60-15176 PO SPO 980402 ID FITTING SPLICE P/N DC8-53B-003-501 IAW EO DC8-5320-5167-C.  LOCATED, DRILLED & DEBURRED SEAT TRACK & FITTING SPLICE.  ALODINED SEAT TRACK, INSTALLED SEAT TRACK & FITTING SPLICE IAW DC8 SRM 51-3-0.
